Zum Biegungsproblem der Regelflächen.

E. Salkowski

Jahresbericht der Deutschen Mathematiker-Vereinigung (1913)

  • Volume: 22, page 60-71
  • ISSN: 0012-0456; 1869-7135

How to cite


Salkowski, E.. "Zum Biegungsproblem der Regelflächen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 22 (1913): 60-71. <http://eudml.org/doc/145355>.

author = {Salkowski, E.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
language = {ger},
pages = {60-71},
title = {Zum Biegungsproblem der Regelflächen.},
url = {http://eudml.org/doc/145355},
volume = {22},
year = {1913},

AU - Salkowski, E.
TI - Zum Biegungsproblem der Regelflächen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1913
VL - 22
SP - 60
EP - 71
LA - ger
UR - http://eudml.org/doc/145355
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.